I have been on birth control since august and everthing has been going fine i took the patch off on wednesday and my period came on saturday morning and stayed on until wednesday (tuesday night when i woke up on wed it was off) i am going to get my refill of the patch today but it said on the paper that u should not have the patch off for more then 7 days i took it off wednesday so my period could come on and its thursday so is been 8 days will this effect the birth control? will it still work even though its been more then 7 days. oh yea and today i was spotting a little and it said that if u misusu the patch u may experience some spotting or light bleeding. Im gonna go get my birth control tonite but will it still work.
Posts: 63 | From: SouthCarolina | Registered: Apr 2002
| IP: Logged |
I'm not sure I understand: did you take the patch off as directed, at the proper time, or earlier than you were supposed to per your patch cycle?
Posts: 65647 | From: An island near Seattle | Registered: May 2000
| IP: Logged |
I took the patch off like i was suppose to but that was last wednesday and today is thursday so its been longer then 7 days. But i've been thinking maybe they meant 7 days after you have had your cycle. But i did everything correctly but i just nervous about that 7 days and the light bleeding ( at least i think it was light bleeding it only happen once) I'm just a little worried the birth control will be ineffiecent.
[This message has been edited by LightbrownSugar124 (edited 11-10-2005).]
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.